# SDR ASAA0640014

- Difficulty date: January 9, 2006
- Submitted: March 30, 2006
- Operation: Air carrier
- Aircraft: N703AS
- Make and model: Boeing 737490
- Aircraft serial: 28893
- Aircraft time: 26,578 hours, 14,501 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 65C3570541
- Condition: Chafed
- Location: Lt Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OB FORE FLAP CHAFED ON L/E 1 INCH FROM IB SIDE.  REMOVED AND REPLACED CHAFED SECTION OF L/E IAW SRM.  (K)
